Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why have I missed my periods followed by cramps in my lower back and abdomen with brown and clear mucous like discharge ?

i have been taking deporovera for 15 years off and on mostly on my husband and i are wanting to have another baby so i did not get my last shot which would have been december 2010 i have had no period since then but now i have terrible cramping in my back and my lower abdomen . I also have a brownish jelly like substance discharge aswell as the clear mucous like discharge what does this mean?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,thanks for query.This is suggestive some infection.Brown dischage means presence of blood.There has to some infection higher up which is leading to this.please see a gynecologist and get your self examined.You need examination and treatment for this.You should also look for why after 3 months you are not having your periods.Unless your periods are regular obviously you can not become pregnant.
wishing you good health.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor